# SDR AC2A081235

- Difficulty date: November 1, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N8775
- Make and model: Bolkms BO105S
- Aircraft serial: 775
- Aircraft time: 13,547 hours
- Engine: Allsn 250C20B
- Engine time: 15,456 hours, 23,571 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Condition: Cracked
- Location: Nr 1 Eng Gov
- Part time: 10,259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTTING MISSING FROM END OF DRIVE SHAFT. REPLACED GOVERNOR.
